# SDR AALA201708089043

- Difficulty date: August 4, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 2,319 hours, 954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  AFT RIGHT EMERGENCY EXIT SIGN COVER KEEPS COMING OFF.  REMOVED AND REPLACED AFT RIGHT SERVICE DOOR EXIT SIGN LIGHT ASSEMBLY AS PER AMM 33-51-01. OPS CHECK GOOD.
